# SDR VNAA2016092500043

- Difficulty date: September 25, 2016
- Submitted: October 26, 2016
- Operation: Air carrier
- Aircraft: N216PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7882
- Aircraft time: 30,412 hours, 30,515 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR CUT-OUT AT FS 235 LBL 26 AND RBL 26 HAS CRACKS IN RADIUS.  MAINTENANCE PERFORMED A MAJOR REPAIR TO THE EXTERNAL FUSELAGE SKIN AT FS 235 BETWEEN STR 26L AND 26R AND PERFORMED CHECKS IAW THE AMM.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
